MathSciNet Relay Station
MathSciNet bibliographic data
MR1752588 60E10 (11K99 60E05)
Erdoğan, M. Burak Analytic and asymptotic properties of non-symmetric Linnik's probability densities. J. Fourier Anal. Appl. 5 (1999), no. 6, 523–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement